Mathematical Research Letters

Volume 13 (2006)

Number 6

Sharp $L^2\rightarrow L^q$ bounds on spectral projectors for low regularity metrics

Pages: 967 – 974

DOI: http://dx.doi.org/10.4310/MRL.2006.v13.n6.a11

Author

Hart F. Smith (University of Washington)

Abstract

We establish $L^2\rightarrow L^q$ mapping bounds for unit-width spectral projectors associated to elliptic operators with $C^s$ coefficients, in the case $1\le s\le 2$. Examples of Smith-Sogge \cite{SmSo} show that these bounds are best possible for $q$ less than the critical index. We also show that $L^\infty$ bounds hold with the same exponent as in the case of smooth coefficients.

Full Text (PDF format)